Alert archive / New Mexico / Wind Advisories in 2015

Wind Advisory 1, NWS Albuquerque, NM

February 10, 2015

NWS Albuquerque, NM issued this wind advisory at Feb 10, 2015, 3:21 PM MST. It took effect at Feb 11, 2015, 6:00 AM MST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 10, 2015, 3:21 PM MST (22:21 UTC)
In effect from
Feb 11, 2015, 6:00 AM MST
Expired
Feb 11, 2015, 3:02 PM MST
In force
9 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

107 
WWUS75 KABQ 102221
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
321 PM MST TUE FEB 10 2015

...STRONG DOWNSLOPE WINDS EXPECTED TO THE WEST OF THE CENTRAL
MOUNTAINS WEDNESDAY...

.THE COMBINATION OF A BACK DOOR COLD FRONT AND STRENGTHEN EASTERLY
FLOW ALOFT WILL LEAD TO STRONG DOWNSLOPE WINDS ALONG AND WEST OF
THE CENTRAL MOUNTAIN CHAIN FROM THE SANDIA TO NORTHERN SACRAMENTO
MOUNTAINS WEDNESDAY MORNING INTO THE AFTERNOON. AREAS EAST OF THE RIO
GRANDE WILL BE IMPACTED MOST INCLUDING THE NORTHEAST HEIGHTS AND
FOUR HILLS AREA OF ALBUQUERQUE.

NMZ519-520-525-111200-
/O.NEW.KABQ.WI.Y.0001.150211T1300Z-150212T0000Z/
ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY-
UPPER TULAROSA VALLEY-
321 PM MST TUE FEB 10 2015

...WIND ADVISORY IN EFFECT FROM 6 AM TO 5 PM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 5 PM MST WEDNESDAY. 

* LOCATION...THIS INCLUDES EASTERN PORTIONS OF THE RIO GRANDE
  VALLEY UP TO AND INCLUDING THE FOOTHILLS AS WELL AS THE UPPER
  TULAROSA VALLEY.

* WINDS...EAST AND NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS
  BETWEEN 45 AND 55 MPH.

* TIMING...STRENGTHENING WEDNESDAY MORNING AND PEAKING DURING THE
  LATE MORNING TO EARLY AFTERNOON HOURS.

* VISIBILITY...NO RESTRICTIONS EXPECTED AT THIS TIME.

* LOCAL IMPACTS...TRAVELERS ALONG NORTH TO SOUTH ORIENTATED
  HIGHWAYS WILL ESPECIALLY BE IMPACTED DUE TO STRONG CROSS WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&


$$
50
3 follow-up statements
906 
WWUS75 KABQ 111001
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
301 AM MST WED FEB 11 2015

...WINDY CONDITIONS THROUGH THE DAY TODAY AS COLD FRONT SLAMS
SOUTHWARD...

.A SOUTHBOUND STORM CENTER SLIDING TO SOUTHERN NEW MEXICO THROUGH
THIS EVENING COMBINED WITH A COLD FRONT ROARING SOUTHWARD ACROSS
THE STATE WILL PRODUCE WINDY CONDITIONS ACROSS THE EASTERN HALF
OF THE STATE...THE CENTRAL MOUNTAIN CHAIN AND NEARBY DOWNSTREAM
VALLEYS...AND OUT OVER THE CONTINENTAL DIVIDE BY THIS EVENING.
GUSTY EAST TO NORTHEAST WINDS ACROSS THE RIO GRANDE VALLEY WILL
CONTINUE FROM LATE THIS MORNING THROUGH THE AFTERNOON...WITH GUSTY
WINDS ALSO OVER WESTERN LINCOLN COUNTY ON THE DOWNSTREAM SIDE OF
THE SACRAMENTO MOUNTAINS. WIND SPEEDS WILL DROP OFF GRADUALLY WITH
SUNDOWN THIS EVENING.

NMZ519-520-525-111900-
/O.CON.KABQ.WI.Y.0001.150211T1300Z-150212T0000Z/
ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY-
UPPER TULAROSA VALLEY-
301 AM MST WED FEB 11 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 5 PM
MST THIS AFTERNOON...

* LOCATION...EASTERN PORTIONS OF THE RIO GRANDE VALLEY...NEARBY
  FOOTHILLS...AND THE UPPER TULAROSA VALLEY.

* WINDS...EAST AND NORTHEAST WINDS 35 MPH WITH GUSTS BETWEEN 45
  AND 55 MPH.

* TIMING...STRENGTHENING THROUGH THIS MORNING AND PEAKING LATE
  MORNING THROUGH THE AFTERNOON. WIND SPEEDS WILL DECREASE
  GRADUALLY AFTER SUNSET THIS EVENING.

* VISIBILITY...NO RESTRICTIONS EXPECTED AT THIS TIME.

* LOCAL IMPACTS...TRAVELERS ALONG NORTH TO SOUTH ORIENTATED 
  HIGHWAYS WILL ESPECIALLY BE IMPACTED DUE TO STRONG CROSS 
  WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

SHY
988 
WWUS75 KABQ 111846
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1146 AM MST WED FEB 11 2015

...EAST CANYON WINDS WILL CONTINUE INTO THE AFTERNOON...

.EAST CANYON WINDS WILL CONTINUE INTO THE AFTERNOON IN THE WAKE OF
THE COLD FRONT THAT PASSED THIS MORNING. WIND SPEEDS WILL DROP OFF
GRADUALLY TOWARD SUNDOWN THIS EVENING.

NMZ519-520-525-120000-
/O.CON.KABQ.WI.Y.0001.000000T0000Z-150212T0000Z/
ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY-
UPPER TULAROSA VALLEY-
1146 AM MST WED FEB 11 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* LOCATION...EASTERN PORTIONS OF THE MIDDLE AND LOWER RIO GRANDE
  VALLEY...NEARBY FOOTHILLS...AND THE UPPER TULAROSA VALLEY.

* WINDS...EAST AND NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS NEAR 45 MPH.

* TIMING...PEAKING IN STRENGTH AROUND MIDDAY THEN GRADUALLY
  WEAKENING TOWARD SUNSET.

* VISIBILITY...NO RESTRICTIONS EXPECTED AT THIS TIME.

* LOCAL IMPACTS...TRAVELERS ALONG NORTH TO SOUTH ORIENTATED
  HIGHWAYS CAN EXPECT STRONG CROSS WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

32/44/40
084 
WWUS75 KABQ 112202
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
302 PM MST WED FEB 11 2015

NMZ519-520-525-112315-
/O.CAN.KABQ.WI.Y.0001.000000T0000Z-150212T0000Z/
ALBUQUERQUE METRO AREA-LOWER RIO GRANDE VALLEY-
UPPER TULAROSA VALLEY-
302 PM MST WED FEB 11 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
WIND ADVISORY. 

WINDS CONTINUE TO DIMINISH THIS AFTERNOON ACROSS THE MIDDLE AND
LOWER RIO GRANDE VALLEY AND TULAROSA VALLEY. THEY HAVE DROPPED
BELOW ADVISORY LEVEL FOR THE MOST PART. THE EXCEPTION MAY BE ACROSS
THE UPPER TULAROSA VALLEY WHERE SUSTAINED NORTHEAST WINDS AROUND
30 TO 35 MPH CAN CONTINUE FOR ANOTHER HOUR OR TWO. 

$$

40

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Feb 10, 2:46 PM MST, 35 minutes earlier.

Area forecast discussion, Feb 10, 2:46 PM MST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
246 PM MST TUE FEB 10 2015

.SYNOPSIS...
A STORM SYSTEM WILL BRING COOLER TEMPERATURES...INCREASED CHANCES
FOR PRECIPITATION AND STRONG WINDS TO PORTIONS OF THE LAND OF
ENCHANTMENT ON WEDNESDAY. TEMPERATURES WILL DROP BELOW NORMAL
ACROSS MUCH OF CENTRAL AND EASTERN NEW MEXICO BEHIND A COLD
FRONT...WITH NEAR NORMAL TEMPS EXPECTED ACROSS THE WEST. SNOW WILL
BE FAVORED ACROSS THE SANGRE DE CRISTO MOUNTAINS WHERE SOME MODEST
ACCUMULATIONS WILL BE POSSIBLE. RAIN WILL FALL AT LOWER
ELEVATIONS. AS THE FRONT PUSHES THROUGH THE GAPS OF THE CENTRAL
MOUNTAIN CHAIN...STRONG CANYON WINDS ARE LIKELY IN THE RIO GRANDE
AND UPPER TULAROSA VALLEYS WITH GUSTS GREATER THAN 50 MPH
POSSIBLE. AFTER WEDNESDAY...QUIETER WEATHER ENSUES WITH
TEMPERATURES REBOUNDING BACK ABOVE NORMAL BY THE WEEKEND.

&&

.DISCUSSION...
THE STORM SYSTEM IMPACTING THE STATE TOMORROW WILL BE THE MAIN SHOW
THROUGH THE WEEKEND. THEREAFTER...A RETURN TO ABOVE NORMAL TEMPS.

THE SYSTEM IS CURRENTLY MOVING THROUGH UTAH AND ARIZONA AND IS STILL
EXPECTED TO GAIN STRENGTH AND WEAKLY CLOSE OFF NEAR THE FOUR CORNERS
BY SUNRISE TOMORROW. THE DIFFERENCE TODAY FROM 24 HOURS AGO IS WHERE
THE SYSTEM GOES FROM THERE. YDAY...MODELS TOOK THE SYSTEM TO THE
SOUTHWEST INTO ARIZONA...BUT TODAY THE LOW LOOKS TO MOVE SOUTH...IF
NOT SSE...OVER KGNT/KABQ BEFORE TRENDING TOWARD THE BOOTHEEL
WEDNESDAY NIGHT. THOUGH A WIND SHIFT HAS ALREADY MOVED INTO NE
NM...THE ASSOCIATED COLD FRONT IS CURRENTLY OVER EC COLORADO.
TEMPERATURES ARE NOT MUCH COLDER BEHIND IT...STILL IN THE 50S...BUT
DEWPOINTS DO INCREASE SLIGHTLY. AS THE FRONT PLOWS THROUGH THE
PLAINS TONIGHT INTO WEDNESDAY MORNING...EXPECT HIGHER DEWPOINTS TO
FILTER INTO EASTERN NM. THIS WILL HELP MOISTURE VALUES SOMEWHAT...AS
WELL AS KEEP TEMPS FROM WET-BULBING BELOW 32 DEG. PLUS...NOW WITH
MODELS SHOWING THE SYSTEM MUCH FURTHER EAST THAN YESTERDAY...THERE
ARE MORE DYNAMICS TO WORK WITH TO SQUEEZE OUT A BIT MORE QPF. IN
FACT...ALL MODELS ARE SHOWING A BIT MORE QPF...IN BOTH COVERAGE AND
QUANTITY...THAN PREVIOUS RUNS. SNOW LEVELS LOOK TO BE AROUND 6500
FEET BEHIND THE FRONTAL PASSAGE...PERHAPS SOMEWHAT LESS CLOSER TO
THE TEXAS BORDER...THUS THE PLAINS WILL LARGELY SEE RAIN...OR AT
BEST...A VERY WET SNOW WITH NO IMPACTS. THAT SAID...THERE DOES LOOK
TO BE A BAND OF PRECIP ALONG THE DEFORMATION ZONE ACROSS THE EASTERN
PLAINS WHERE SOME HIGHER RAIN/PRECIP RATES MAY EXIST. THE SANGRE DE
CRISTO MOUNTAINS WILL BE THE FAVORED AREA FOR SNOWFALL WITH STRONG
UPSLOPE FLOW...THOUGH WITH THE WARM ANTECEDENT CONDITIONS...AND THE
QUICK PROGRESSION OF THE SYSTEM...IMPACTS SHOULD BE FAIRLY MINIMAL
UNLESS HIGH SNOWFALL RATES EXIST FOR A TIME IN BANDED PRECIP.
DECIDED TO GO WITH A LOW END WINTER WEATHER ADVISORY FOR THE SANGRES
AS WELL AS RATON PASS. AREAS ACROSS THE NORTHEAST HIGHLANDS...SUCH
AS RATON AND LAS VEGAS...WILL LIKELY SEE SOME SNOW...BUT SHOULD
MAINLY STICK TO EXPOSED/GRASSY SURFACES GIVEN THE PREVIOUS 4 DAYS OF
RECORD/NEAR RECORD WARMTH. ALSO CONTEMPLATED INCLUDING THE SAN JUAN
AND JEMEZ MTNS IN THE ADVISORY...BUT NOT ENOUGH CONFIDENCE EXISTS
ATTM TO DO SO.

THE OTHER CONCERN IS THE EAST CANYON WINDS WITHIN THE RIO GRANDE
VALLEY. MAV GUIDANCE CONTINUES TO SHOW WIND ADVISORY SPEEDS...BUT
ODDLY THE MET GUIDANCE IS WELL UNDER...DESPITE SHOWING NEARLY 50KT
OF EAST WINDS AT 700 MB.  GFS IS ALSO SHOWING 35KT OF SO OF EAST
WINDS AT 7H SO WILL GO AHEAD AND ISSUE A WIND ADVISORY FOR THE
MIDDLE/LOWER RGV AND UPPER TULAROSA VALLEY.

ON THURSDAY...THE SYSTEM DOES DIVE TO THE SOUTHWEST TOWARD THE BAJA
AS AN UPPER HIGH BUILDS NORTH OF IT. UPPER LEVEL RIDGING STILL LOOKS
TO SETTLE IN OVER THE LAND OF ENCHANTMENT OVER THE WEEKEND. LOOKS
LIKE THERE WILL BE TWO WIND SHIFTS/COLD FRONTS TO KEEP TEMPS IN
CHECK. THE FIRST WILL BE ON FRIDAY...AND THEN ANOTHER ON SUNDAY.
EVEN STILL...TEMPS WILL BE 5 TO 10 DEGREES ABOVE NORMAL FRIDAY...AND
UP TO 15 DEGREES ABOVE NORMAL OVER THE WEEKEND.

SOME DISAGREEMENT EXISTS WITH THE MODELS IN THE EXTENDED. THE SYSTEM
THAT MOVES ACROSS TOMORROW DID LOOK LIKE IT WOULD MAKE A 2ND PASS AT
NM EARLY NEXT WEEK...BUT NOW MODELS ARE SHOWING A NORTHERN STREAM
TROUGH THAT MAY EITHER ABSORB OR DETER IT FROM MAKING ITS WAY BACK
TO NM. STILL ENOUGH DIFFERENCES IN THE MODELS TO NOT HAVE MUCH
CONFIDENCE.

34

&&

.FIRE WEATHER...
WEATHER MODELS HAVE BEEFED UP THEIR LIQUID WATER FORECAST FOR THE
NEAR TERM WEATHER SYSTEM PASSAGE TONIGHT THROUGH WEDNESDAY NIGHT.
THE HEAVIEST SNOW ACCUMULATIONS SHOULD OCCUR ALONG THE EAST SLOPES
OF THE SANGRE DE CRISTOS. WETTING PRECIPITATION WILL ALSO BE LIKELY
ACROSS THE EASTERN PLAINS AND HIGHER ELEVATION AREAS TO THE NORTH
AND WEST OF ALBUQUERQUE. THE LAST WARM DAY WILL BE TODAY AS
TEMPERATURES ARE EXPECTED TO DROP BETWEEN 15 TO 30 DEGREES ON
WEDNESDAY. HUMIDITY VALUES WILL ALSO INCREASE. VENTILATION ALSO
LOOKS TO BE PRETTY GOOD MOST AREAS DUE TO THE STRENGTHENING EASTERLY
FLOW. STRONG RIDGETOP WINDS ARE DEPICTED BY THE LATEST MODELS ALONG
THE SANDIA/MANZANO/GALLINAS RANGES SO TRIED TO CAPTURE THAT IN THE
GRIDDED FORECAST. INCLUDING STRONGER DOWNSLOPE FLOWS TO THE WEST OF
THE AFOREMENTIONED MOUNTAIN RANGES. THE MIDDLE AND LOWER RIO GRANDE
VALLEY WILL BE IMPACTED THE MOST BY THE STRENGTHENING DOWNSLOPE
WINDS DURING THE DAY PERIOD ON WEDNESDAY.

THE SYSTEM WILL BE A QUICK HITTER AS THE COLD FRONT WEAKENS AND THE
UPPER LOW DIGS FURTHER SOUTH ON THURSDAY. TEMPERATURES WILL RISE
THURSDAY AFTERNOON...ESPECIALLY NEAR TO SLIGHTLY BELOW NORMAL
READINGS ACROSS THE SOUTH AND NEAR TO SLIGHTLY ABOVE NORMAL ACROSS
THE NORTH. HUMIDITY VALUES LOOKS TO BE SEASONABLE ALTHOUGH PORTIONS
OF THE NORTHEAST WILL NEED TO BE LOOKED AT DUE TO A STRONGER MID
LEVEL DRY SLOT DEPICTED BY THE MODELS. WILL BE SOMEWHAT DEPENDENT ON
SNOWMELT ETC. VENTILATION RATES WILL CERTAINLY LOWER DUE TO LOWER
MIXING HEIGHTS AS WELL AS TRANSPORT WINDS. THE MODELS HAVE BEEN
SHOWING THIS TREND THE PAST FEW DAYS SO CONFIDENCE IS PRETTY GOOD.

MODELS STILL SHOW THE HIGH OVER LOW BLOCKING PATTERN TO THE WEST OF
THE STATE FRIDAY AND LASTING INTO THE WEEKEND. TEMPERATURES WILL BE
ABOVE NORMAL BETWEEN 5 TO 15 DEGREES DURING THIS PERIOD. NOT SEEING
ANY SIGNIFICANT DRY INTRUSION IMPACTS AT THIS TIME SO THE HUMIDITY
VALUES LOOK TO BE PRETTY SEASONABLE WITHIN THE GRIDDED FORECAST.
VENTILATION SHOULD TREND A LITTLE HIGHER ON FRIDAY DUE TO HIGHER
MIXING HEIGHTS ALTHOUGH TRANSPORT WINDS WILL BE ON THE LIGHTER SIDE.
VENTILATION RATES LOOK TO LOWER ON SATURDAY BUT SHOULD REBOUND SOME
ON SUNDAY. THIS WILL LARGELY BE DEPENDENT ON THE INTERPLAY BETWEEN
THE CUT OFF LOW OFF THE BAJA COAST AND THE NEXT PIECE OF PACIFIC
ENERGY DIVING SOUTHWARD FROM THE NORTH.

THERE IS A POSSIBILITY THAT THE NORTHERN PIECE OF ENERGY AND BACK
DOOR COLD FRONT COULD PHASE WITH THE CUT OFF LOW AS IT TRIES TO MOVE
EASTWARD EARLY NEXT WEEK. STILL A LOT OF UNCERTAINTY WITH THAT. MORE
CONFIDENT OF A COOL DOWN WITH AN UPTICK IN HUMIDITY. JUST DONT KNOW
HOW MUCH. STAY TUNED. CURRENT GRIDDED FORECAST SUGGESTS MUCH HIGHER
VENTILATION AND A STRONGER SURFACE WIND FLOW.

50

&&

.AVIATION...
18Z TAF CYCLE
WEATHER PATTERN CHANGE WILL OCCUR DURING THE NEXT 24 HRS AND
IMPACT CENTRAL/EASTERN TERMINAL SITES THE MOST. CIGS/VIS WILL
LOWER AT LVS/TCC AND EVENTUALLY ROW/ABQ/SAF AS THE OVERNIGHT
PROGRESSES INTO WED MORNING. THIS WILL BE DUE TO A BACK DOOR COLD
FRONT. GOING CONSERVATIVE RIGHT NOW IN TERMS OF HOW LOW CIGS COULD
GET AT LVS. STRENGTHENING WIND FLOW BEHIND THE FRONT WILL BE THE
OTHER AVIATION HAZARD. EXPECT GUSTS AS HIGH AS 35 KT OR POSSIBLY
EVEN HIGHER BY MIDDAY WED AT ABQ. SUSPECT AN AWW DUE TO WIND WOULD
BE ISSUED ON WED FOR ABQ.

50

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  30  52  25  55 /   5   5   5   0
DULCE...........................  25  50  22  52 /  10  30   5   0
CUBA............................  29  45  22  50 /  10  40   5   0
GALLUP..........................  23  50  21  56 /   0  10   5   0
EL MORRO........................  27  45  23  52 /   0  30  10   0
GRANTS..........................  22  45  20  54 /   0  30  10   0
QUEMADO.........................  25  49  23  54 /   0  10  10   0
GLENWOOD........................  33  63  30  63 /   0   5  10   5
CHAMA...........................  23  44  16  46 /  20  40   5   0
LOS ALAMOS......................  37  44  28  50 /  20  50   5   0
PECOS...........................  34  43  25  50 /  10  60   5   0
CERRO/QUESTA....................  24  41  13  47 /  40  60   5   0
RED RIVER.......................  22  35  12  41 /  60  70   5   0
ANGEL FIRE......................  22  37   9  45 /  60  70   5   0
TAOS............................  29  43  19  49 /  30  80   5   0
MORA............................  32  40  21  52 /  30  70   5   0
ESPANOLA........................  31  50  25  55 /  10  50   5   0
SANTA FE........................  34  44  26  50 /  10  60   5   0
SANTA FE AIRPORT................  32  46  23  52 /  10  50   5   0
ALBUQUERQUE FOOTHILLS...........  36  48  31  55 /   0  20   5   0
ALBUQUERQUE HEIGHTS.............  37  51  30  56 /   0  20   5   0
ALBUQUERQUE VALLEY..............  34  52  27  57 /   0  20   0   0
ALBUQUERQUE WEST MESA...........  35  51  29  56 /   0  20   5   0
LOS LUNAS.......................  31  53  24  58 /   0  20   0   0
RIO RANCHO......................  37  51  30  57 /   0  20   5   0
SOCORRO.........................  36  55  30  58 /   0  10   5   5
SANDIA PARK/CEDAR CREST.........  33  47  26  54 /   5  40   5   0
TIJERAS.........................  34  50  27  56 /   5  30   5   0
MORIARTY/ESTANCIA...............  29  45  19  54 /   5  40   5   0
CLINES CORNERS..................  32  41  22  49 /  10  70  10   0
GRAN QUIVIRA....................  34  45  26  52 /   0  30  10   0
CARRIZOZO.......................  35  50  28  55 /   0  20  10   0
RUIDOSO.........................  32  44  23  50 /   0  30  20   0
CAPULIN.........................  30  40  20  52 /  40  70   0   0
RATON...........................  29  42  17  54 /  40  60   5   0
SPRINGER........................  31  44  21  57 /  30  60   5   0
LAS VEGAS.......................  30  41  20  52 /  20  70   0   0
CLAYTON.........................  35  45  25  58 /  10  50   0   0
ROY.............................  34  46  23  55 /  20  70   5   0
CONCHAS.........................  39  49  27  60 /   5  70   0   0
SANTA ROSA......................  38  46  27  59 /   5  70   5   0
TUCUMCARI.......................  37  45  25  59 /   0  60   0   0
CLOVIS..........................  38  44  27  54 /   0  40   0   0
PORTALES........................  37  46  26  56 /   0  30   0   0
FORT SUMNER.....................  40  46  29  56 /   0  60   5   0
ROSWELL.........................  39  52  30  55 /   0  40  20   0
PICACHO.........................  39  47  30  53 /   0  60  30   0
ELK.............................  39  44  28  49 /   0  50  30   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 6 AM TO 5 PM MST WEDNESDAY FOR THE FOLLOWING
ZONES...NMZ519-520-525.

WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 5 PM MST WEDNESDAY
FOR THE FOLLOWING ZONES...NMZ512>515-527.

&&

34
Hazardous weather outlook, Feb 10, 6:20 AM MST, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
620 AM MST TUE FEB 10 2015

NMZ501>540-111300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
620 AM MST TUE FEB 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SOME SNOW...POSSIBLY MIXED WITH RAIN INITIALLY...WILL LIKELY DEVELOP
NOT LONG AFTER MIDNIGHT ACROSS THE SANGRE DE CRISTO MOUNTAINS ON
EAST INTO WESTERN UNION AND HARDING COUNTIES. IT WILL CONTINUE
THROUGH LATE MORNING OR EARLY AFTERNOON AND THEREAFTER BEGIN TO
DIMINISH. A FEW INCHES OF SNOW MAY ACCUMULATE. LIGHTER AMOUNTS OF
HIGH TERRAIN SNOW...WITH EITHER RAIN OR A MIX AT LOWER ELEVATIONS...
WILL DEVELOP SOUTH AND WEST OF THE AFOREMENTIONED AREA DURING THE
DAY WEDNESDAY...BUT TEMPERATURES WILL EITHER BE TOO WARM OR
ACCUMULATIONS TOO LIGHT TO CREATE A SIGNIFICANT HAZARD.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

43

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 3:18 PM MSTWinter Weather AdvisoryABQ24 hr

Nearby

Wind Advisories in New Mexico, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.